# SDR 2008UALA04143

- Difficulty date: August 5, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,118 hours, 17,494 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CUTOUT FOR AFT LAV SERVICE PANEL ON LWR AFT FUSELAGE.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER.
